Erratum to: Real hypersurfaces in complex manifolds

S. S. Chern University of California, Berkeley, CA, USA J. K. Moser New York University, New York, N.Y., USA

TBD mathscidoc:1701.331627

Acta Mathematica, 150, (1), 297-297, 1983.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:59 uploaded by actaadmin ] [ 47 downloads ] [ 0 comments ]
@inproceedings{s.1983erratum,
  title={Erratum to: Real hypersurfaces in complex manifolds},
  author={S. S. Chern, and J. K. Moser},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203259527233336},
  booktitle={Acta Mathematica},
  volume={150},
  number={1},
  pages={297-297},
  year={1983},
}
S. S. Chern, and J. K. Moser. Erratum to: Real hypersurfaces in complex manifolds. 1983. Vol. 150. In Acta Mathematica. pp.297-297. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203259527233336.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved